# SDR IPXA2015092393867

- Difficulty date: September 13, 2015
- Submitted: September 25, 2015
- Operation: Air carrier
- Aircraft: N139UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0822
- Aircraft time: 14,877 hours, 9,646 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: A5724019420039
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 5YR, RT WING T/E WEB CRACKED ABOVE NR 4 FLAP TRACK.   R & R WEB IAW DWG A57240194, REV C AND SRM 51-40-21.
